IJPAM: Volume 95, No. 1 (2014)

CHARACTERIZATIONS OF FUZZY $\alpha$-CONNECTEDNESS
IN FUZZY TOPOLOGICAL SPACES

R.V.M. Rangarajan$^1$, M. Chandrasekharan$^2$, A. Vadivel$^3$, M. Palanisamy$^4$
$^1$Department of Mathematics
K.S.R. College of Engineering
Tiruchengode, INDIA
$^2$Department of Mathematics
Erode Arts and Science College
Erode, 638009, INDIA
$^3$Mathematics Section (FEAT)
Annamalai University
Annamalainagar, Tamil Nadu, 608 002, INDIA
$^4$Department of Mathematics
Annamalai University
Annamalainagar, 608 002, INDIA


Abstract. In this paper we study some stronger forms of fuzzy $\alpha$-connectedness such as fuzzy super $\alpha$-connectedness and fuzzy strongly $\alpha$-connectedness are introduced and we proved that locally fuzzy $\alpha$-connectedness is a good extension of locally $\alpha$-connectedness also we get some additional results and properties for these spaces.

Received: May 7, 2014

AMS Subject Classification: 54A40

Key Words and Phrases: fuzzy $\alpha$-connected space, fuzzy strong $\alpha$-connected, fuzzy super $\alpha$-connected

Download paper from here.




DOI: 10.12732/ijpam.v95i1.12 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 95
Issue: 1
Pages: 105 - 111


$\alpha$-CONNECTEDNESS IN FUZZY TOPOLOGICAL SPACES%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).